# SDR HEEA955004

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator Assy
- Part number: 214001970111
- Condition: Defective
- Location: M/R Control
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEPS FALLING OFF LINE.  RECEIVED INSTALLED ON N5748M ON 12-26-94.
